MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 RECLAIM UNIVERSAL HEX DRIVER; RECLAIM INSTRUMENTS : HANDLES

DEPUY IRELAND - 9616671 RECLAIM UNIVERSAL HEX DRIVER; RECLAIM INSTRUMENTS : HANDLES
Catalog Number 297531000
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 03/17/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Also the t-handle/screw driver kept slipping and would not snap at the appropriate torque, it would just keep spinning.Surgical delay of 5 minutes and all pieces were retrieved.
 
Additional Manufacturer Narrative
Product complaint # pc-(b)(4).Investigation summary examination of the returned instrument confirmed the complaint.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
RECLAIM UNIVERSAL HEX DRIVER
Common Device Name
RECLAIM INSTRUMENTS : HANDLES
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key7425068
Report Number1818910-2018-57256
Device Sequence Number1591645
Product Code HXX
UDI-Device Identifier10603295156352
UDI-Public10603295156352
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 03/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number297531000
Device Lot NumberJ0311
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/17/2018
Initial Date Received by Manufacturer 03/17/2018
Supplement Date Received by Manufacturer11/08/2018
Initial Report FDA Received Date04/12/2018
Supplement Report FDA Received Date11/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age85 YR